From: Oregon Department of Human Services <odhs@service.govdelivery.com>
Date: Sun, Jul 16, 2023 at 1:35 AM
Subject: Oregon Health Authority and Oregon Department of Human Services Weekly Digest Bulletin
To: <kwilson-fey@ttsd.k12.or.us>
|
Searchable information for TTSD staff, to help keep track of resources and trainings on topics of mental health and wellness. Feedback? Audra Stave | x4104 | astave@ttsd.k12.or.us
|
Passing along this newsletter with a Pride Guide for Mental Health and webinar opportunities. See below--
|
Passing along information about a free summer learning series. See the email below and the attachment.
Starting June 13, 2023. Each session is 1:00 - 3:15 PM on Zoom.
Are you passionate about supporting survivors of domestic and sexual violence? Do you want to learn more about how we can make our communities safer for everyone? Join the Summer 2023 Community Education & Prevention Series!
The CWS Community Education & Prevention Series offers learning opportunities related to domestic and sexual violence (DV/SA), trauma-informed care, and working with survivors.
Appropriate for social service providers, caseworkers, advocates, counselors/therapists, law enforcement, legal professionals, and members of the greater community, this series is designed to build skills in supporting survivors of domestic violence, understanding impacts of trauma, and addressing societal frameworks that normalize violence.
All sessions will be held on Tuesdays and Thursdays from 1-3:15pm via Zoom (link provided at registration) throughout June, July, and August. All topics can be taken as the full series or a la carte. Questions? Contact CWS Outreach and Training Coordinator Lex Crawford (she/they) at lexc@cwsor.org or (503) 557-5849.
6/9/2023 | Washington County
Please share this alert and messages with your networks, family, and friends.
Washington County Health and Human Services Department is issuing an overdose alert because of a significant increase in serious overdoses and deaths. The Washington County Sheriff’s Office has responded to at least 15 overdoses, including four fatalities in the last few days. They issued this alert, warning the public that there may be a dangerous supply of fentanyl-containing drugs circulating in our area.
If you or someone you know is using drugs, there is a higher risk for overdose. Assume anything not given by a pharmacy or your medical provider is fake and could contain a fatal dose of fentanyl or another potentially fatal drug. Know the signs of overdose, don't use alone and use the overdose reversal drug, naloxone.
SIGNS OF OVERDOSE INCLUDE:
If someone is unconscious or has any of these signs, call 9-1-1 immediately.
What is fentanyl? Pharmaceutical fentanyl is a powerful synthetic opioid prescribed for severe pain and anesthesia, but fentanyl is also illegally manufactured and distributed in the community. Fentanyl is tasteless, odorless and a tiny amount can kill. It can be sold in many colors and forms including pills, powder, and chalk-like blocks.
Overdose is a medical emergency! Opioids and fentanyl can cause breathing to slow or stop. This decreases the amount of oxygen that reaches the brain. If not treated immediately, an overdose can result in organ failure and death. Overdoses can occur within a few minutes to over a couple hours.
What you can do to reduce overdose risk if you or someone you know uses drugs:
If you or someone you care about is struggling with drug or alcohol use and are looking for help:
We thank the sheriff’s office, Westside Interagency Narcotics Team, and our city police departments for their incredible response to overdoses in our community and their willingness to carry Naloxone, which has saved so many lives. We are also so grateful for the many community members and organizations who have joined in this effort and for the willingness of our residents to carry and administer naloxone has had a crucial role in decreasing the numbers of fatalities in our county.
View it on the County opioid webpage.
9/6/2023 | Condado de Washington
Comparta esta alerta y mensajes con sus redes, familiares y amigos.
El Departamento de Salud y Servicios Humanos del Condado de Washington está emitiendo una alerta de sobredosis debido a un aumento significativo de sobredosis graves y muertes. La Oficina del Sheriff del Condado de Washington ha respondido a al menos 15 sobredosis, incluidas cuatro muertes en los últimos días. Ellos emitieron esta alerta, advirtiendo al público que puede haber un suministro peligroso de drogas que contienen fentanilo circulando en nuestra área.
Si usted o alguien que conoce está usando drogas, existe un mayor riesgo de sobredosis. Asuma que todo lo que no le proporcione una farmacia o su proveedor médico es falso y podría contener una dosis fatal de fentanilo u otra droga potencialmente fatal. Conozca los signos de sobredosis, y aprenda sobre el medicamento para revertir la sobredosis, naloxona.
LOS SIGNOS DE SOBREDOSIS INCLUYEN:
Si alguien está inconsciente o tiene alguno de estos signos, llame al 9-1-1 de inmediato.
¿Qué es el fentanilo? El fentanilo farmacéutico es un poderoso opioide sintético recetado para el dolor intenso y la anestesia, pero el fentanilo también se fabrica y distribuye ilegalmente en la comunidad. El fentanilo es insípido, inodoro y una pequeña cantidad puede causar la muerte. Se puede vender en muchos colores y formas, incluidas pastillas, polvo y bloques similares a la tiza.
¡La sobredosis es una emergencia médica! Los opioides y el fentanilo pueden hacer que la respiración sea más lenta o se detenga. Esto disminuye la cantidad de oxígeno que llega al cerebro. Si no se trata de inmediato, una sobredosis puede provocar insuficiencia orgánica y la muerte. Las sobredosis pueden ocurrir dentro de unos pocos minutos a más de un par de horas.
Lo que puede hacer para reducir el riesgo de sobredosis si usted o alguien que conoce usa drogas:
Si usted o un ser querido tiene problemas con el consumo de drogas o alcohol y está buscando ayuda:
Agradecemos a la oficina del alguacil, al equipo interinstitucional de narcóticos de Westside y a los departamentos de policía de nuestra ciudad por su increíble respuesta a las sobredosis en nuestra comunidad y su disposición a transportar naloxona, que ha salvado tantas vidas. También estamos muy agradecidos por los muchos miembros de la comunidad y organizaciones que se han sumado a este esfuerzo y por la voluntad de nuestros residentes de llevar y administrar naloxona que ha tenido un papel crucial en la disminución del número de muertes en nuestro condado.